Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Ranibizumab

First report of acute generalised exanthematous pustulosis following intravitreal administration in an elderly patient: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Bosanquet DC, Davies WL, May K, Harding KG, Patel GK.Acute generalised exanthematous pustulosis following intravitreal Ranibizumab. International Wound Journal 8: 317-9, No. 3, Jun 2011. Available from: URL: http://dx.doi.org/10.1111/j.1742-481x.2011.00799.x - United Kingdom

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Ranibizumab. React. Wkly. 1375, 27 (2011). https://doi.org/10.2165/00128415-201113750-00092

    Download citation

    Keywords

    • Valerate
    • Prednisolone
    • Inflammatory Infiltrate
    • Ranibizumab
    • Macular Degeneration